Everything suddenly got worse...

Discussion in 'Suicidal Thoughts and Feelings' started by daredhead, Jan 28, 2009.

Thread Status:
Not open for further replies.
  1. daredhead

    daredhead Well-Known Member

    For the last week, I have been suffering more than ever. My depression keeps getting worse, and my anxiety is so bad I can barely stand it. I have been experiencing night terrors, and if I let my mind wander, I end up thinking about death. The only thing I can think of that's changed would be an increase in my medicine, but it's not working. And on top of everything else, I can barely eat or sleep. I struggle through school. I'm afraid of just about everything. I don't know why this is happening, and I want it to end. I don't care how.....
     
  2. Locket

    Locket Well-Known Member

    hey daredhead :hug:
    i'm sorry you're feeling like this, it can't be easy
    night terrors can be side effects of medication - or can be increased by them, do you know if this could be the case with yours?
    as with the eating and sleeping, these are things you need to do to make sure the other things calm down, so maybe see your doctor about medication that increases appetite and some sleeping pills that don't conflict with your current meds.
    i know it's hard to get through with so much anxiety and stress, especially if you can't sleep - as this makes in doubley hard. but we are here to support you :hug:
    don't hesitate to PM me if you ever need to talk/need distractions to keep your mind off certain things :heart:
    good luck hun :hug:
    laura x
     
  3. Stranger1

    Stranger1 Forum Buddy & Antiquities Friend

    Hey Daredhead,
    I don't know about night tremors but I do have nightmares that are so realistic that I come straight up out of bed. I have even jumped out of bed and landed on my hands and knees(painfull). I couldn't climb back in bed so I just curled up on the floor and tried to go back to sleep.
    You really have to talk to someone about these. I have one nightmare that repeats itself and scares the hell out of me. It brings me right to my feet on the defence. Being in therapy has helped those thoughts to pretty much deminish. It's amazing what a good therapist can do for you. It takes time though. It has taken me three years to get my mind to let go of alot of my problems. Stay Safe!!~Joseph~
     
  4. Sadeyes

    Sadeyes Staff Alumni

    Please speak to your doctor about these symptoms and the lack of change with the increase of medication...big hugs, J
     
  5. daredhead

    daredhead Well-Known Member

    I tried to talk to my mom about what's been happening. She called the doctor, but they think I'm making it up to get attention, so they're not doing anything. I don't know what I can do to make them believe me. I'll talk to my therapist tomorrow, hopefully that will help.
     
  6. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    How did it go with your therapist? :hug:
     
  7. levitated-one

    levitated-one Well-Known Member

    Hey,

    Keep yourself preoccupied with things to do, so your mind won't wander. Also, your room and environment, make it tidy, if there's clutter, you're more easily prone to depression imho.
    Take care okay. Hope your anxiety will calm down naturally.
     
  8. daredhead

    daredhead Well-Known Member

    Good, in fact she thinks that the dosage of medicine is too high, so she called my doctor, and they lowered it. They think this will really help.
     
  9. Petal

    Petal SF dreamer Staff Alumni SF Supporter

    That's good that they know what the problem was, I hope it helps :hug:
     
Thread Status:
Not open for further replies.